# SDR R61A20100093

- Difficulty date: February 23, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 5,185 hours, 4,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**MAJOR REPAIR**  AC WAS IN THE PROCESS OF BEING PUSHED BACK FROM GATE IN PHL WHEN THE TUG STRUCK THE AC.  MAINTENANCE WAS CALLED OUT TO AC TO EVALUATE DAMAGE AND REQUESTED EMB ENGINEERING SUPPORT.  AC WAS DETERMINED TO BE SAFE FOR A FERRY FLIGHT FROM PHL TO PIT FOR REPAIR.  PIT HAS DETERMINED THIS REPAIR TO BE CLASSIFIED AS A MAJOR REPAIR.  EMB ENGINEERING SEND ETD2010-170/01318 FOR THE REPAIR.  AC HAS THREE DENTS, DENT ONE FROM FR 1 TO FR 2, STR 27L TO STR 27R.  DENT TWO, FR 2 TO FR 3, STR 27L TO 27R.  DENT THREE, FR 2 TO FR 3, STR 27R TO STR 26R.  ALSO DAMAGE TO INTERIOR FRAME NR 3, STR 27L TO STR 27R.  AC STILL OUT OF SERVICE FOR REPAIR AND AWAITING PARTS.
